# SDR DL76L081145

- Difficulty date: April 16, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 56,039 hours, 8,353 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT FWD OR R1 DOOR IS CRACKED.  REMOVED AND REPLACED EMERGENCY EXIT SIGN AT R1 DOOR.  OPERATIONALLY CHECKS GOOD IAW B767-300 MM 33-51-01-402-026.
